Children's Motrin Oral Suspension Medicine, 100mg/5mL Children's Ibuprofen Fever Reducer, Pain Reliever for Kids Minor Aches & Pains Due to Cold & Flu, Alcohol-Free, Berry, Multipack, 3 x 4 fl. oz

Bring your child fast fever reduction and relief from minor aches and pains due to the common cold and flu. The Children's Motrin Oral Suspension contains 100mg of ibuprofen per each 5 mL of the liquid medicine for kids and toddlers. It contains ibuprofen, a known NSAID pain reliever and fever reducer. Each 5mL contains 100 milligrams of ibuprofen for effective pain and fever relief. This kids' liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This liquid ibuprofen medicine formula is for children ages 2 to 11 and comes in a kid-friendly original berry flavor. Plus, the enclosed dosing cup makes administering the liquid pain reliever easy for you and your child.